Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 28, NWS Lincoln, IL

May 20, 2013Fulton County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 20, 2013, 8:15 PM CDT for Fulton County, Schuyler County, Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 8:15 PM CDT (01:15 UTC)
Expired
May 20, 2013, 9:15 PM CDT
In force
60 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 5:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1801 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WUUS53 KILX 210115
SVRILX
ILC057-169-210215-
/O.NEW.KILX.SV.W.0028.130521T0115Z-130521T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 915 PM CDT

* AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAYTON...
  AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...LEWISTOWN...BROOKLYN...LITTLETON...ASTORIA...VERMONT...
  IPAVA...CUBA...HUNTSVILLE...WEINBERG KING STATE PARK...CAMDEN...
  RAY...TABLE GROVE...MARBLETOWN...BERNADOTTE...MARIETTA...DUNCAN
  MILLS...SMITHFIELD AND ELLISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4029 9091 4029 9045 4062 9045 4071 9035
      4038 9002 4037 9005 4030 9007 4002 9063
      4005 9068 4007 9068 4008 9071 4010 9071
      4010 9091 4011 9092
TIME...MOT...LOC 0115Z 226DEG 39KT 4007 9084

HAIL...1.00IN
WIND...60MPH

$$

HJS
2 follow-up statements
070 
WWUS53 KILX 210204
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT MON MAY 20 2013

ILC057-169-210215-
/O.CON.KILX.SV.W.0028.000000T0000Z-130521T0215Z/
SCHUYLER IL-FULTON IL-
904 PM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FULTON AND SCHUYLER COUNTIES UNTIL 915 PM CDT...

AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
IPAVA...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...CUBA...DUNCAN MILLS...MARIETTA...SMITHFIELD AND
ELLISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4029 9091 4029 9045 4062 9045 4071 9035
      4038 9002 4037 9005 4030 9007 4002 9063
      4005 9068 4007 9068 4008 9071 4010 9071
      4010 9091 4011 9092
TIME...MOT...LOC 0204Z 226DEG 39KT 4044 9034

HAIL...1.00IN
WIND...60MPH

$$
925 
WWUS53 KILX 210219
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT MON MAY 20 2013

ILC057-169-210229-
/O.EXP.KILX.SV.W.0028.000000T0000Z-130521T0215Z/
SCHUYLER IL-FULTON IL-
919 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON AND
SCHUYLER COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 4029 9091 4029 9045 4062 9045 4071 9035
      4038 9002 4037 9005 4030 9007 4002 9063
      4005 9068 4007 9068 4008 9071 4010 9071
      4010 9091 4011 9092
TIME...MOT...LOC 0204Z 226DEG 39KT 4044 9034

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:22 PM CDT, 5 hours 53 minutes earlier.

Area forecast discussion, May 20, 2:22 PM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
222 PM CDT MON MAY 20 2013

.DISCUSSION...
ISSUED 222 PM CDT MON MAY 20 2013

SEVERE WEATHER CHANCES CONTINUE TO BE THE MAIN FOCUS...WITH RAIN
CHANCES LINGERING THROUGH THURSDAY. A COOLING TREND WILL DEVELOP
MID WEEK WITH BELOW NORMAL TEMPS FOR LATE WEEK AND INTO THE
WEEKEND.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT.

THE ATMOSPHERE STARTED OUT THE AFTERNOON A BIT MORE STABLE THAN
MODEL GUIDANCE HAD INDICATED. MUCAPE VALUES ARE IN AROUND 500 J/KG
WITH SOME CONVECTIVE INHIBITION OF 150-200 J/KG. SFC DEWPOINTS AND TEMPS
ARE ON THE RISE AND INCREASING MID LEVEL JET WINDS TO THE
SOUTHWEST SHOULD STILL TO NOSE INTO CENTRAL ILLINOIS BY EVENING.
THE ONSET OF SEVERE STORMS MAY BE SLIGHTLY DELAYED DUE TO THE TIME
IT WILL TAKE FOR THE INGREDIENTS FOR STORMS TO DEVELOP. THE
EVOLUTION SHOULD BE FOR DISCREET SUPERCELLS FORMING IN MISSOURI
AND ADVANCING EAST ALONG THE AXIS OF INSTABILITY FROM SW TO NE.
THE DIRECTIONAL SHEAR IN THE PLAINS WILL EVOLVE TO MORE
UNIDIRECTIONAL SHEAR ACROSS CENTRAL IL. THAT WILL HELP THE
SUPERCELLS TO EVOLVE INTO MORE OF A LINEAR SETUP, WITH STRAIGHT-
LINE AND DOWNBURST WINDS MORE LIKELY. EMBEDDED SUPERCELLS WILL
STILL BE POSSIBLE DUE TO AMBIENT VORTICITY NEAR PRE-EXISTING
CONVECTIVE BOUNDARIES ALL OVER CENTRAL ILLINOIS.

THE EVENING HOURS LOOK TO BE OUR PRIMARY SEVERE WINDOW...WITH A
DOWNWARD TREND IN SEVERE AFTER MIDNIGHT AS THE STORMS HEAD INTO
OUR EASTERN COUNTIES. THE 4KM HRRR IS DEPICTING THE NW HALF OF OUR
AREA TO HAVE THE BEST CHANCES FOR STORMS...WITH LINEAR STORM
SEGMENTS DEVELOPING AFTER MIDNIGHT IN THE SOUTHEAST HALF...AND A
MORE ISOLATED SEVERE THREAT BUT STILL PRESENT.

THE SEVERE POTENTIAL ON TUESDAY WILL BE TIED TO THE ADVANCEMENT OF
A 500 MB SHORTWAVE AND RESULTANT SURFACE CYCLOGENESIS FROM THE
SOUTHERN PLAINS ACROSS CENTRAL IL. THE PRIMARY FORCING FOR STORMS
LOOKS TO HOLD OFF UNTIL TUESDAY EVENING...WHEN THE WAVE WILL MOVES
INTO WESTERN IL. STORMS ARE EXPECTED TO ERUPT ACROSS EASTERN MO
AND SW IL IN THE EVENING AND PROGRESS TO THE E-NE OVERNIGHT. WE
SEVERE POTENTIAL SHOULD BE HIGHER SOUTHEAST OF I-55...BASED ON THE
TRACK OF THE SURFACE LOW AND LOCATION OF THE 850 MB LLJ.

STORMS SHOULD BE PRIMARY EAST OF OUR AREA BY SUNRISE
WEDNESDAY...BUT ADDITIONAL SHOWERS AND A FEW STORMS WILL BE
POSSIBLE AS COLD AIR ADVANCES INTO IL. VARIOUS SHORTWAVES WILL BE
ROTATING ACROSS ILLINOIS AS THE UPPER TROUGH AXIS MOVES INTO
WESTERN IL.

LONG TERM...THURSDAY THROUGH MONDAY.

ON THURSDAY...THE SLOW MOVEMENT OF THE UPPER LEVEL AND SURFACE
LOWS FROM THE NORTHERN PLAINS ACROSS THE GREAT LAKES WILL CAUSE
SHOWERS TO LINGER ACROSS CENTRAL IL. THE AXIS OF THE ELEVATED COLD
POOL ALOFT WILL PASS ACROSS IL AROUND MID-DAY THURSDAY. LAPSE
RATES APPEAR FAVORABLE FOR SOME INSTABILITY SHOWERS TO DEVELOP IN
THE HEAT OF THE DAY...WITH A LITTLE HELP FROM CHANNELED VORTICITY
IN THE LEE SIDE OF THE UPPER TROUGH.

CLEARING SKIES THURSDAY NIGHT WILL ALLOW LOWS TO DIP INTO THE
UPPER 40S NORTH OF A LINE FROM RUSHVILLE TO LINCOLN TO CHAMPAIGN.
DESPITE SUNSHINE ON FRIDAY...HIGH TEMPS WILL STRUGGLE TO REACH
AROUND 70 IN MOST OF THE AREA.

THE 00Z/20 ECMWF HAD A WET HOLIDAY WEEKEND FORECAST...WITH A DRY
FORECAST FROM THE 00Z/GFS. THEY APPEAR TO HAVE FLIP-FLOPPED THE
FORECAST WITH THE 12Z VERSIONS. THE 12Z GFS NOW SHOWING RAIN
CHANCES LATE SATURDAY THROUGH MEMORIAL DAY. THE ECMWF STILL HAS
SOME RAIN LATE FRI NIGHT INTO SATURDAY...BUT DRY CONDITIONS FOR
SUNDAY AND MEMORIAL DAY. THE ALLBLEND HAS BASICALLY KEPT SOME
MENTION OF RAIN DUE TO THE PRESENT SIGNAL FROM AT LEAST ONE MODEL
EACH DAY OF THE WEEKEND. THE MAIN THEME REMAINS THAT A WAVE OF
ENERGY IS FORECAST TO EXIT THE PLAINS EARLY IN THE WEEKEND BUT
WHERE THE FRONT STALLS OUT FOR LINGERING RAIN REMAINS TO BE SEEN.

SHIMON
&&

.AVIATION...
ISSUED 1246 PM CDT MON MAY 20 2013

CLUSTER OF THUNDERSTORMS CURRENTLY CROSSING THE MISSISSIPPI RIVER
JUST SOUTH OF QUINCY WILL TRACK E/NE INTO THE AREA EARLY THIS
AFTERNOON. AIRMASS IS BEGINNING TO DESTABILIZE IN ADVANCE OF THIS
CONVECTION...SO CONFIDENCE IS GROWING THAT IT WILL HOLD TOGETHER
AND ARRIVE AT KSPI BETWEEN 19Z AND 21Z. ITS EVOLUTION BEYOND THAT
STILL REMAINS IN QUESTION...SO WILL ONLY CARRY VCTS AFTER 21Z AT
THE REMAINING TERMINALS. OUTSIDE OF ANY CONVECTION THAT DEVELOPS
THIS AFTERNOON...STRONG SOUTHERLY WINDS WILL GUST TO BETWEEN 25
AND 30KT. MODELS DISAGREE ABOUT THE TIMING/PLACEMENT OF ADDITIONAL
CONVECTION LATER TODAY AND TONIGHT...HOWEVER THE HRRR CONTINUES TO
FOCUS THE MOST WIDESPREAD STORMS DURING THE EVENING INTO THE
OVERNIGHT HOURS. WILL THEREFORE KEEP TEMPO GROUPS FOR THUNDER
BETWEEN 02Z AND 06Z AT KPIA AND BETWEEN 04Z AND 08Z FURTHER EAST
AT KCMI. AFTER THAT...MID-LEVEL DRYING IN THE WAKE OF THE
OVERNIGHT CONVECTION WILL LEAD TO A DRY TUESDAY MORNING.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 20, 4:10 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT MON MAY 20 2013

ILZ036-040-041-047-049-050-211100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
410 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS CURRENTLY DEVELOPING ACROSS MISSOURI WILL MOVE
NORTHEASTWARD INTO THE AREA THIS EVENING. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ONCE AGAIN ON TUESDAY AND TUESDAY NIGHT. DAMAGING WINDS AND LARGE HAIL
WILL BE THE PRIMARY SEVERE WEATHER THREATS.

ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN FOR SATURDAY THROUGH SUNDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM AROUND HAVANA
DOWNSTREAM...MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...PARTICULARLY BETWEEN
8 PM AND 2 AM.

ILZ027>031-037-038-042-043-048-051>053-211100-
CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA-
SANGAMON-STARK-TAZEWELL-WOODFORD-
410 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS CURRENTLY DEVELOPING ACROSS MISSOURI WILL MOVE
NORTHEASTWARD INTO THE AREA THIS EVENING. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ONCE AGAIN ON TUESDAY AND TUESDAY NIGHT. DAMAGING WINDS AND LARGE HAIL
WILL BE THE PRIMARY SEVERE WEATHER THREATS.

ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN FOR SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...PARTICULARLY BETWEEN
6 PM AND 2 AM.

ILZ044>046-054>057-061>063-066>068-071>073-211100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
410 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS CURRENTLY DEVELOPING ACROSS MISSOURI WILL MOVE
INTO WEST-CENTRAL ILLINOIS THIS EVENING...THEN WILL SPREAD
FURTHER EAST ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS TONIGHT.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER
THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ONCE AGAIN ON TUESDAY AND TUESDAY NIGHT. DAMAGING WINDS AND LARGE HAIL
WILL BE THE PRIMARY SEVERE WEATHER THREATS.

ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN FOR SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...PARTICULARLY BETWEEN
10 PM AND 4 AM.

BARNES

In the hours before

Special weather statement, May 20, 7:17 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
717 PM CDT MON MAY 20 2013

ILZ029-031-036-037-041-042-210115-
FULTON-LOGAN-MASON-PEORIA-TAZEWELL-WOODFORD-
717 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FULTON...EASTERN MASON...
NORTHWESTERN LOGAN...SOUTHEASTERN PEORIA...TAZEWELL AND WESTERN
WOODFORD COUNTIES UNTIL 815 PM CDT...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF ST.
DAVID TO EASTON...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  GLASFORD...
  MANITO...
  HANNA CITY...
  SAN JOSE...
  BELLEVUE...
  BARTONVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...BANNER...GOOFY RIDGE...TOPEKA...
POPLAR CITY...FOREST CITY AND UNION.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4092 8947 4092 8940 4048 8929 4032 8957
      4032 8960 4030 8960 4013 8990 4014 8993
      4013 8994 4051 9003 4097 8947 4097 8945
TIME...MOT...LOC 0017Z 222DEG 37KT 4053 8989 4022 8983

HJS
Special weather statement, May 20, 7:33 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT MON MAY 20 2013

ILZ027-210115-
KNOX-
733 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 815 PM
CDT...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALESBURG...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  WATAGA...
  RIO...
  ONEIDA...
  ALTONA...

OTHER LOCATIONS AFFECTED INCLUDE...GALESBURG AIRPORT...EAST GALESBURG
AND HENDERSON.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 8999 4104 8999 4085 9035 4092 9045
      4107 9045 4116 9038
TIME...MOT...LOC 0033Z 216DEG 32KT 4097 9039

HJS
Local storm report, May 20, 7:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     PEORIA                  40.74N 89.61W
05/20/2013  M54 MPH          PEORIA             IL   ASOS

&&

25
Local storm report, May 20, 7:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     PEORIA                  40.74N 89.61W
05/20/2013  M49 MPH          PEORIA             IL   TRAINED SPOTTER

0752 PM     HAIL             PEORIA                  40.74N 89.61W
05/20/2013  M0.25 INCH       PEORIA             IL   TRAINED SPOTTER

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:17 PM CDTSpecial Weather StatementILXMason, Tazewell58 min
May 20, 7:25 PM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell, Woodford50 min
May 20, 7:33 PM CDTSpecial Weather StatementILXKnox42 min
May 20, 7:47 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon, Scott43 min
May 20, 8:24 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Morgan, Schuyler and 1 more51 min
May 20, 8:34 PM CDTSevere Thunderstorm WarningILXStark26 min
May 20, 9:02 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more43 min
May 20, 9:19 PM CDTSevere Thunderstorm WarningILXMason, Tazewell41 min
May 20, 9:39 PM CDTSpecial Weather StatementILXSangamon51 min
May 20, 10:01 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Shelby44 min
May 20, 11:09 PM CDTSpecial Weather StatementILXMcLean36 min
May 20, 11:24 PM CDTSpecial Weather StatementILXDouglas, Moultrie66 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.